You could ask your doctor about taking an antioxidant called Alpha Lipoic Acid. Another one that you definitely better not even take without asking is called Acetyl L Carnitine. They are antioxidants. I am more confident in the Alpha Lipoic Acid for reducing the symptoms of neuropathy because I haven't read any serious warnings about this one and I use it myself for parasthesia. This is not the same as diabetic neuropathy, but it is a nerve issue. Don't use these without asking the doctor. And, do ask the doctor to do the research before telling you "no". I only say this because conventional doctors aren't always aware of these supplements. But, I am also definitely saying to not even consider using these without talking to your doctor first. You don't mess with self-doctoring when you are under a doctor's care for something as serious as diabetes. So, ask first.
Hi there. One of the various side effects of pregabalin or lyrica is increased blood creatinine levels, which can be a sign of muscle injury, and there have been studies to prove severe muscle injury or rhabdomyolysis in few patients taking this medicine. Hence, you need to report to your neurologist if you are experiencing unexplained muscle pain or weakness. Hope this helps. Take care.